×

zbMATH — the first resource for mathematics

Gronwall, Bellman and Pachpatte type integral inequalities with applications. (English) Zbl 1239.26017
Summary: A number of two-dimensional nonlinear retarded integral inequalities of Gronwall-Bellman type which can be used as ready and powerful tools in the analysis of various classes of partial differential, integral and integro-differential equations are presented. Applications of nonlinear retarded integral inequalities are also presented.

MSC:
26D15 Inequalities for sums, series and integrals
34K38 Functional-differential inequalities
35A23 Inequalities applied to PDEs involving derivatives, differential and integral operators, or integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gronwall, T.H., Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. of math., 20, 292-296, (1919) · JFM 47.0399.02
[2] Peano, G., Sull’ integrabilitaˇ delle equazioni differenziali del primo ordine, Atti. R. accad. sci. Torino, 21, 677-685, (1885-1886)
[3] Bellman, R., The stability of solutions of linear differential equations, Duke math. J., 10, 643-647, (1943) · Zbl 0061.18502
[4] Agarwal, R.P.; Deng, S.; Zhag, W., Generalization of a retarded Gronwall-like inequality and its applications, Appl. math. comput., 165, 599-612, (2005) · Zbl 1078.26010
[5] Bihari, I., A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta math. acad. sci. hungar., 7, 71-94, (1956) · Zbl 0070.08201
[6] Cheung, W.S.; Ma, Q.H., On certain new Gronwall-ou-iang type integral inequalities in two variables and their applications, J. inequal. appl., 4, 347-361, (2005) · Zbl 1112.26018
[7] Pachpatte, B.G., A note on second order integrodifferential inequalities of the gronwall – bellman type, Univ. beograd. publ. elektrotehn. fak. ser. mat. fiz., 678, 715, 35-41, (1980) · Zbl 0458.26009
[8] Snow, D.R., A two independent variable Gronwall type inequality, (), 330-340
[9] Snow, D.R., Gronwall’s inequality for systems of partial differential equations in two independent variables, Proc. amer. math. soc., 33, 46-54, (1972) · Zbl 0232.35005
[10] N.-E. Tatar, An impulsive nonlinear singular version of the Gronwall-Bihari inequality, J. Inequal. Appl. 2006, 1-12, Article ID 84561 · Zbl 1132.26012
[11] Ye, H.; Gao, J.; Ding, Y., A generalized Gronwall inequality and its application to a fractional differential equation, J. math. anal. appl., 328, 2, 1075-1081, (2007) · Zbl 1120.26003
[12] Bainov, D.; Simeonov, P., Integral inequalities and applications, (1992), Kluwer Academic Publishers Dordrecht · Zbl 0759.26012
[13] Beckenbach, E.F.; Bellman, R., Inequalities, (1961), Springer-Verlag Berlin, New York · Zbl 0206.06802
[14] Cheung, W.S., Some new nonlinear inequalities and applications to boundary value problems, Nonlinear anal., 64, 2112-2128, (2006) · Zbl 1094.26011
[15] Cho, Y.J.; Dragomir, S.S.; Kim, Y.-H., On some integral inequalities with iterated integrals, J. Korean math. soc., 43, 3, 563-578, (2006) · Zbl 1102.26015
[16] Dafermos, C.M., The second law of thermodynamics and stability, Arch. ration. mech. anal., 70, 167-179, (1979) · Zbl 0448.73004
[17] Dragomir, S.S.; Kim, Y.-H., On certain new integral inequalities and their applications, J. inequal. pure appl. math., 3, 4, (2002), Article 65. Online http://jipam.vu.edu.au/ · Zbl 1026.26008
[18] Dragomir, S.S.; Kim, Y.-H., Some integral inequalities for function of two variables, Electron. J. differential equations, 10, 1-13, (2003)
[19] Greene, D.E., An inequality for a class of integral systems, Proc. amer. math. soc., 62, 101-104, (1977) · Zbl 0351.26015
[20] Lipovan, O., A retarded integral inequality and its applications, J. math. anal. appl., 285, 336-443, (2003) · Zbl 1040.26007
[21] Ou-Iang, L., The boundedness of solutions of linear differential equations \(y'' + A(t) y = 0\), Shuxue jinzhan, 3, 409-415, (1957)
[22] Pachpatte, B.G., On Wendroff type partial integral inequalities, Tamkang J. math., 10, 141-150, (1979) · Zbl 0451.26010
[23] Pachpatte, B.G., On some new integrodifferential inequalities of the Wendroff type, J. math. anal. appl., 73, 491-500, (1980) · Zbl 0451.26011
[24] Pachpatte, B.G., On nonlinear integral and discrete inequalities in two independent variables, Bul. stiint. tech. inst. politeh. timis., 40, 29-38, (1995) · Zbl 0579.45012
[25] Pachpatte, B.G., Inequalities for differential and integral equations, (1998), Academic Press New York · Zbl 1032.26008
[26] Pachpatte, B.G., Explicit bounds on certain integral inequalities, J. math. anal. appl., 267, 48-61, (2002) · Zbl 0996.26008
[27] Pachpatte, B.G., On some retarded integral inequalities and applications, J. inequal. pure appl. math., 3, 2, (2002), Article 18. Online http://jipam.vu.edu.au/ · Zbl 0994.26017
[28] Pachpatte, B.G., On a certain retarded integral inequality and applications, J. inequal. pure and appl. math., 5, 1, (2004), Article 19. Online http://jipam.vu.edu.au/ · Zbl 1068.26011
[29] Pachpatte, B.G., Inequalities applicable to certain partial differential equations, J. inequal. pure appl. math., 5, 2, (2004), Article 17. Online http://jipam.vu.edu.au/ · Zbl 1063.26017
[30] Pachpatte, B.G., On some new nonlinear retarded integral inequalities, J. inequal. pure appl. math., 5, 3, (2004), Article 80. Online http://jipam.vu.edu.au/ · Zbl 1068.26020
[31] Zhao, X.; Meng, F., On some advanced integral inequalities and their applications, J. inequal. pure appl. math., 6, 3, (2005), Article 60. Online http://jipam.vu.edu.au/
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.